# SDR DALA2017120708470

- Difficulty date: December 7, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,020 hours, 17,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, CORROSION FOUND ON SEAT TRACK RBL88.5 AROUND STA 753 AND STA 1098. REPAIRED PER SRM 53-00-52.
